FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Back to Search Results |
| Model Number |
SYNAPSE SOFTWARE |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint number (b)(4).Fujifilm healthcare americas corporation is conducting a voluntary correction for synapse pacs v7.4.Here is the initial investigation.Patient age at study time is as an important information when rendering a diagnosis and treatment plans.The age should be computed correctly and displayed using the following conditions: ->in days for patients less than 3-month-old, ->in month for patients between the ages of 3 to 36 months, ->in years and month for patients the age of 3 years to 18 years, ->in years for patients older or equal 18 years.Review of the complaints found that the age is incorrectly calculated and displayed for patients less than 3 months old under the following condition: ->the patient was born in the prior year of the study being taken and is less than 3-month-old.The issue is not restricted to patients less than 3 month.The issue can also happen for small children.For small children the wrong age would be displayed in month instead of days.The incorrect value can be off in the range of minus values up to a few months.The minus value display can be detected very easily as reported but any positive incorrect values may not be detectable by the radiologist or cardiologist.The issue presents itself only on the synapse pacs vx image viewer component.Any other component including but not limited to the zero viewer, thin viewer, series viewer are correct.Clinical impact: the diagnosis and/or the treatment plans could be incorrect for infants or small children.The likelihood of this issue happening is high (probable).
Event or Problem Description
On 17-jan-2025, fujifilm healthcare americas corporation became aware of a product problem involving with synapse software version 7.4.010.The patient's age is showing incorrectly in the synapse vx viewer, but it appears fine in zero viewer.For example, a fetal patient is showing as 5 days in vx, but it should be 26 days.However, if the patient's date of birth is in the current month (b)(6) 2025), vx displays the correct age.This suggests there may be an issue with how vx is calculating ages for patients with dates of birth outside the current month.